MAUDE Adverse Event Report: CAREFUSION 303, INC. Alaris System; Pump, Infusion

CAREFUSION 303, INC. Alaris System; Pump, Infusion
Model Number 8015
Medical Device Problem Code Device Alarm System (1012)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/08/2026
Type of Reportable Event Malfunction

Brand Name
Alaris System
Common Device Name
Pump, Infusion
Manufacturer (Section D)
CAREFUSION 303, INC.
3750 torrey view ct
san diego CA 92130
Manufacturer (Section G)
Sistemas Medicos Alaris S.A de C.V.
parque sur, el realito
blvd. 2000
tijuana 22250
MX   22250
Manufacturer Contact
brett wilko
3750 torrey view ct
san diego, CA 92130
+1(858)617-2000
MDR Report Key50068946
Report Number2016493-2026-50083
Device Sequence Number16006768
Product Code FRN
UDI-Device Identifier10885403801549
UDI-Public(01)10885403801549
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K072105
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 08/11/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number8015
Device Catalogue Number8015 Alaris PCU 1.5 Module
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer07/21/2026
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/08/2026
Supplement Date Received by Manufacturer08/11/2026
Initial Report FDA Received Date07/29/2026
Supplement Report FDA Received Date08/13/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/25/2026
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown